# SDR HEEA0011272

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212070116009
- Condition: Sticks
- Location: Xmsn Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE NEEDLE STICKS BETWEEN 40 AND 50 PSI.
